# SDR DL72S990595

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Row 20-26
- Component: RPS1
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON S/C FOUND E PATH LIGHTING AT SECTION 20 TO 26 INOP.  FOUND BAD FUSE ON AFT PWR SUPPLY.  REPLACED AFT PWR SUPPLY, OPS NORMAL NOW.
